| Model Number |
TFNT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.The product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.(b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implantation procedure, the iol was exchanged for a different lens model approximately 2 months after the initial implantation.The patient reason for the exchange was reported as "can't drive at night due to glare" and the clinical reason as "patient desires iol exchange".Additional information has been requested.